# SDR VTZA97466

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90001
- Condition: Failure
- Location: Gallery Lights
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6318 - ROA-IAD - DURING DESCENT MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS BURNED PLASTIC SMELL IN CABIN.  FOUND TO ORIGINATE AT BALLAST.  CREW DEACTIVATED BALLAST.  AIRCRAFT WENT TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 41491, MEL 33-2.  MAINTENANCE CLOSED DMI 41491 ON 8-27-97 BY REMOVING AND REPLACING DAMAGED CONNECTOR AND BALLAST ABOVE GALLERY.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
